BRM's, Increased risk of fungal infections

Addtional information on drugs and medications.

Moderators: Mike Bartolatz, kwork

Post Reply
Mike Bartolatz
Posts: 6595
Joined: Fri Feb 06, 2004 9:58 pm

BRM's, Increased risk of fungal infections

Post by Mike Bartolatz » Tue Sep 16, 2008 8:23 pm

http://www.fda.gov/bbs/topics/news/2008/new01879.html

new FDA labeling requirement for Biological Response Modifying drugs to note that there is an Increased risk of serious fungal infections.

"Patients taking TNF blockers should be aware that they are more susceptible to serious fungal infections. Those who develop a persistent fever, cough, shortness of breath, and fatigue should promptly seek medical attention. To assist in the diagnosis, those being treated with TNF blockers should tell their health care professionals where they live and what areas they have recently visited. Patients who develop a fungal infection may be advised to stop the TNF blocker until they recover"
Mike Bartolatz
Moderator

Post Reply